STAY CONNECTED WITH US:

Natcold Plus

Product name:Natcold Plus Tablet

Manufacturer:Natco Pharma

Generic:Cetirizine+ Pseudoephedrine

Type:Tablet

Quantity:10 Tablets

Natcold Tablet is used in the treatment of allergic symptoms, cold, allergies, high fever, sneezing, sinus congestion.


  • Pack 10 Tablet
  • composition Cetirizine 5mg, pseudoephedrine 60mg, paracetamol 500mg
Send Enquiry
Generic placeholder image